# SDR UPS98227478

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, FWD BAY STR 23L, BS 540 HAS A CRACKED AND CORRODED STRINGER CLIP.  REPLACED STRINGER CLIP PER 727 SRM 51-30-2.
